# SDR 98FDEA00648

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Seal
- Condition: Out Of Position
- Location: Windshield Wiper
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER T/O, HIGH PITCH NOISE FROM UNDER COCKPIT.  THE CABIN OUTFLOW WAS CLOSED AND AVIONIC FAN OVERRIDE CAME ON.  A/C WOULDN'T PRESS AND CLIMB STOP AT 10,000 FT, DUMP FUEL AND RETURNED.  T/S FOUND WINDSHIELD WIPER MTR ASSY PANEL SEAL OUT OF POSITION.  REPOSITIONED SEAL, CKS OK.
